# SDR FDEA200905091591

- Difficulty date: May 9, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65569271
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGE IN C-3 DOOR SKIN AFT UPPER CORNER.  REMOVED DAMAGED SKIN, FABRICATED NEW SKIN, TREATED, PRIMED AND INSTALLED NEW C3 DOOR EXTERIOR SKIN IAW EA NR 7-5230-126820 AND SRM'S 51-30-2, 51-30-5, AND 51-10-2.
